MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7383-24
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was being primed and required 10 ml of fluid rather than the expected 8 ml.The reporter stated the set primed more slowly than usual.No adverse effects reported.
 
Additional Manufacturer Narrative
Additional information received on 4-jan-2021: it was reported that to resolve the reported issue, the user changed the tubing.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11058493
Report Number3012307300-2020-12677
Device Sequence Number2683832
Product Code FPA
UDI-Device Identifier10610586027475
UDI-Public10610586027475
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21-7383-24
Device Catalogue Number21-7383-24
Device Lot Number3957638
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/27/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient Weight65